Seguir
Andrea R. Nahmod
Andrea R. Nahmod
Otros nombresA.R. Nahmod, Andrea Nahmod, A. Nahmod
Professor of Mathematics
Dirección de correo verificada de umass.edu - Página principal
Título
Citado por
Citado por
Año
Invariant weighted Wiener measures and almost sure global well-posedness for the periodic derivative NLS
AR Nahmod, T Oh, L Rey-Bellet, G Staffilani
Journal of the European Mathematical Society 14 (4), 1275-1330, 2012
1422012
Holomorphic functional calculi of operators, quadratic estimates and interpolation
P Auscher, A McIntosh, A Nahmod
Indiana University Mathematics Journal, 375-403, 1997
1261997
On Schrödinger maps
A Nahmod, A Stefanov, K Uhlenbeck
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2003
1202003
On the well-posedness of the wave map problem in high dimensions
A Nahmod, A Stefanov, K Uhlenbeck
arXiv preprint math/0109212, 2001
1032001
Invariant Gibbs measures and global strong solutions for nonlinear Schrödinger equations in dimension two
Y Deng, A Nahmod, H Yue
Annals of Mathematics 200 (2), 399-486, 2024
982024
Random tensors, propagation of randomness, and nonlinear dispersive equations
Y Deng, AR Nahmod, H Yue
Inventiones mathematicae 228 (2), 539-686, 2022
972022
Almost Sure Existence of Global Weak Solutions for Supercritical Navier--Stokes Equations
AR Nahmod, N Pavlovic, G Staffilani
SIAM Journal on Mathematical Analysis 45 (6), 3431-3452, 2013
852013
Almost sure well-posedness for the periodic 3D quintic nonlinear Schrödinger equation below the energy space
AR Nahmod, G Staffilani
Journal of the European Mathematical Society 17 (7), 1687-1759, 2015
632015
Invariant Gibbs measures for the three dimensional cubic nonlinear wave equation
B Bringmann, Y Deng, AR Nahmod, H Yue
Inventiones mathematicae 236 (3), 1133-1411, 2024
622024
Schrödinger maps and their associated frame systems
A Nahmod, J Shatah, L Vega, C Zeng
International Mathematics Research Notices 2007 (9), rnm088-rnm088, 2007
612007
Bilinear operators with non-smooth symbol, I
JE Gilbert, AR Nahmod
Journal of Fourier Analysis and Applications 7, 435-467, 2001
582001
Absolute continuity of Brownian bridges under certain gauge transformations
AR Nahmod, L Rey-Bellet, S Sheffield, G Staffilani
arXiv preprint arXiv:1103.4822, 2011
552011
Boundedness of bilinear operators with nonsmooth symbols
J Gilbert, A Nahmod
472000
The Cauchy problem for the hyperbolic–elliptic Ishimori system and Schrödinger maps
CE Kenig, AR Nahmod
Nonlinearity 18 (5), 1987, 2005
452005
On Schr\" odinger maps
A Nahmod, A Stefanov, K Uhlenbeck
arXiv preprint math/0104125, 2001
442001
The square root problem of Kato in one dimension, and first order elliptic systems
P Auscher, A McIntosh, A Nahmod
Indiana University Mathematics Journal, 659-695, 1997
411997
Sobolev space estimates and symbolic calculus for bilinear pseudodifferential operators
Á Bényi, AR Nahmod, RH Torres
The Journal of Geometric Analysis 16, 431-453, 2006
382006
Optimal local well-posedness for the periodic derivative nonlinear Schrödinger equation
Y Deng, AR Nahmod, H Yue
Communications in Mathematical Physics 384, 1061-1107, 2021
352021
Invariant Gibbs measure and global strong solutions for the Hartree NLS equation in dimension three
Y Deng, AR Nahmod, H Yue
Journal of Mathematical Physics 62 (3), 2021
342021
HEAT KERNEL ESTIMATES AND FUNCTIONAL CALCULI OF–b Δ
A McIntosh, A Nahmod
Mathematica Scandinavica, 287-319, 2000
292000
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20